• Hu, Guoen (School of Applied Mathematics Beijing Normal University)
  • Received : 2017.12.12
  • Accepted : 2018.05.03
  • Published : 2018.11.30


Let T be the singular integral operator with nonsmooth kernel which was introduced by Duong and McIntosh, and $T_q(q{\in}(1,{\infty}))$ be the vector-valued operator defined by $T_qf(x)=({\sum}_{k=1}^{\infty}{\mid}T\;f_k(x){\mid}^q)^{1/q}$. In this paper, by proving certain weak type endpoint estimate of L log L type for the grand maximal operator of T, the author establishes some quantitative weighted bounds for $T_q$ and the corresponding vector-valued maximal singular integral operator.


  1. S. M. Buckley, Estimates for operator norms on weighted spaces and reverse Jensen inequalities, Trans. Amer. Math. Soc. 340 (1993), no. 1, 253-272.
  2. M. Carozza and A. Passarelli Di Napoli, Composition of maximal operators, Publ. Mat. 40 (1996), no. 2, 397-409.
  3. J. Chen and G. Hu, Weighted vector-valued bounds for a class of multilinear singular integral operators and applications, J. Korean Math. Soc. 55 (2018), 671-694.
  4. D. Cruz-Uribe, J. M. Martell, and C. Perez, Sharp weighted estimates for classical operators, Adv. Math. 229 (2012), no. 1, 408-441.
  5. O. Dragicevic, L. Grafakos, M. Pereyra, and S. Petermichl, Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces, Publ. Mat. 49 (2005), no. 1, 73-91.
  6. X. T. Duong and A. MacIntosh, Singular integral operators with non-smooth kernels on irregular domains, Rev. Mat. Iberoamericana 15 (1999), no. 2, 233-265.
  7. C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115.
  8. L. Grafakos, Modern Fourier Analysis, second edition, Graduate Texts in Mathematics, 250, Springer, New York, 2009.
  9. G. Hu, Weighted vector-valued estimates for a non-standard Calderon-Zygmund operator, Nonlinear Anal. 165 (2017), 143-162.
  10. G. Hu and D. Yang, Weighted estimates for singular integral operators with nonsmooth kernels and applications, J. Aust. Math. Soc. 85 (2008), no. 3, 377-417.
  11. T. Hytonen, The sharp weighted bound for general Calderon-Zygmund operators, Ann. of Math. (2) 175 (2012), no. 3, 1473-1506.
  12. T. Hytonen, M. T. Lacey, and C. Perez, Sharp weighted bounds for the q-variation of singular integrals, Bull. Lond. Math. Soc. 45 (2013), no. 3, 529-540.
  13. T. Hytonen and C. Perez, Sharp weighted bounds involving $A_{\infty}$, Anal. PDE 6 (2013), no. 4, 777-818.
  14. T. Hytonen and C. Perez, The L(log L)$^{\epsilon}$ endpoint estimate for maximal singular integral operators, J. Math. Anal. Appl. 428 (2015), no. 1, 605-626.
  15. M. T. Lacey and K. Li, On $A_p-A_{\infty}$ type estimates for square functions, Math. Z. 284 (2016), no. 3-4, 1211-1222.
  16. H. V. Le, Vector-valued singular integrals with non-smooth kernels on spaces of homogeneous type, Complex Anal. Oper. Theory 11 (2017), no. 1, 57-84.
  17. A. K. Lerner, On pointwise estimates involving sparse operators, New York J. Math. 22 (2016), 341-349.
  18. A. K. Lerner, S. Ombrosi, and I. P. Rivera-Rios, On pointwise and weighted estimates for commutators of Calderon-Zygmund operators, Adv. Math. 319 (2017), 153-181.
  19. J. M. Martell, Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications, Studia Math. 161 (2004), no. 2, 113-145.
  20. H.-X. Mo and S.-Z. Lu, Vector-valued singular integral operators with non-smooth kernels and related multilinear commutators, Pure Appl. Math. Q. 3 (2007), no. 2, Special Issue: In honor of Leon Simon. Part 1, 451-480.
  21. C. Perez, Weighted norm inequalities for singular integral operators, J. London Math. Soc. (2) 49 (1994), no. 2, 296-308.
  22. S. Petermichl, The sharp bound for the Hilbert transform on weighted Lebesgue spaces in terms of the classical $A_p$ characteristic, Amer. J. Math. 129 (2007), no. 5, 1355-1375.
  23. S. Petermichl, The sharp weighted bound for the Riesz transforms, Proc. Amer. Math. Soc. 136 (2008), no. 4, 1237-1249.
  24. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Mathematical Series, 43, Princeton University Press, Princeton, NJ, 1993.
  25. J. M. Wilson, Weighted inequalities for the dyadic square function without dyadic $A_{\infty}$, Duke Math. J. 55 (1987), no. 1, 19-50.